# SDR AWXA200401124

- Difficulty date: October 1, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465632
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK, EXFOLIATION CORROSION WAS FOUND ON FRAME AT BS 967, INBOARD SIDE OF STR 27 RT.  MAINTENANCE CUTOUT DAMAGE ON FRAME AT BS 967, STR 27 RT; FABRICATED A FILLER REPAIR; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-00-07, FIG 203.
